# SDR SIMA200214911

- Difficulty date: May 8, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14529603003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING ON CRIC NR 36129, RIGHT CENTER OMEGA BEAM HAS CORROSION FROM FRAME 23 TO 26.  BLENDED CORROSION AND ACCEPTED AS IS IAW EMB GST-1552/02.  (M)
